RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 1, Pages 95–101 (Mi zvmmf536)  

Construction of quasi-periodic solutions of guaranteed accuracy by the small parameter method

Kh. I. Botashev

State Academy of Agriculture, ul. Tarchokova 1a, Nalchik, Kabardino-Balkariya, 360030, Russia

Abstract: Theorems on the localization of exact solutions are proved for a quasilinear mathematical model describing quasi-periodic processes. Based on these theorems, constructive algorithms are proposed for calculating quasi-periodic solutions with guaranteed accuracy. Quasi-periodic motions play an important role in engineering and physics, where they often represent determining states. Quasi-periodic motions can be found in many ecological, biological, and economic processes.

Key words: system of first-order ordinary differential equations, the case of a small parameter, quasiperiodic solutions, guaranteed accuracy.

Full text: PDF file (652 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:1, 90–96

Bibliographic databases:

UDC: 519.624.2
Received: 13.05.2005
Revised: 05.08.2005

Citation: Kh. I. Botashev, “Construction of quasi-periodic solutions of guaranteed accuracy by the small parameter method”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006), 95–101; Comput. Math. Math. Phys., 46:1 (2006), 90–96

Citation in format AMSBIB
\Bibitem{Bot06}
\by Kh.~I.~Botashev
\paper Construction of quasi-periodic solutions of guaranteed accuracy by the small parameter method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 1
\pages 95--101
\mathnet{http://mi.mathnet.ru/zvmmf536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239729}
\zmath{https://zbmath.org/?q=an:05200889}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 1
\pages 90--96
\crossref{https://doi.org/10.1134/S0965542506010106}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746058583}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf536
  • http://mi.mathnet.ru/eng/zvmmf/v46/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:146
    Full text:69
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020